Could this have been caused by the Xeomin? What can I do and will I be normal again? (Photo)

I received Xeomin in forehead and glabbler (11s). The Xeomin worked in forehead but not 11s so was repeated in 11s.Now droopy skin inside area of eyes at top of nose. Looks like two fluid filled sacks and also lines at top of nose that were not there before!

Doctor Answers 4

Could this have been caused by the Xeomin? What can I do and will I be normal again?

YES!, over dosed areas of 11's and poorly injected. BUT in a few months the Xeomin will be metabolized by the body so you will return to normal. In some patients a combination of the botulin + HA filler (like Belotero Balance or Juvederm or Restylane) corrects to deep set 11's better than up dosing the area.. 

Result of Xeomin?

As others have noted, the answer is "yes", this was caused by the Xeomin.  The root of the problem is that the individual shown has very deep glabellar lines.  Although the corrugator muscles were most likely relaxed with the first injection, the lines did not go away.  This is entirely no surprise because these "11's" are so deeply etched. In patients with similar findings, I recommend a neurotoxin in combination with a filler such as Restylane or Belotero.  This addresses the muscle effect and the very deep lines at the same time.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
4.8 out of 5 stars 82 reviews

Botox or Xeomin for Glabella and Forehead

Yes the heaviness and swelling you are describing is from the Xeomin that was injected. It will take a few months for the Xeomin to wear off and the puffiness and swelling to resolve. For the best results please find an experienced cosmetic dermatologist. 

Will it be normal again?

Yes this settling of skin onto the upper lids seems to be caused by the Xeomin. If the brow elevator muscles are over weakened by the injection, the skin can settle onto the upper nose and eyelid area. Fortunately this will resolve within a few months.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.